# SDR SWIA200312199

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 10,265 hours, 9,336 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H381933
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT HATCH EXTENSION HANDLE WILL NOT STOW.  REMOVED AND REPLACED FLIGHT DECK EMERGENCY HATCH EXTENSION HANDLE ASSEMBLY IAW CMM 52-22-03.
